# SDR SIMA20140224016

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Saturated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT, ALL INSULATION IS WATER SOAKED & OR HAS MOLD.  INSTALLED ALL NEW INSULATION BLANKETS ON THE LT OVERWING EXIT DOOR IAW AMM TASK 25-82-02.
